# SDR AALA202502105622

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 39,345 hours, 16,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER IN FLIGHT DECK IS BROKEN. REMOVED AND REPLACED CABIN EMERGENCY LIGHTS CIRCUIT BREAKER. PER SWPM 20-30-00. PERFORMED OPERTIONAL CHECK GOOD, PER AMM 33-51-00.
